# SDR AALA201505049004

- Difficulty date: April 5, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 91,250 hours, 29,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK, FLOORBOARD SUPPORT ANGLE CRACKED BETWEEN STATION 780 & 800 AT BL 0.  FABRICATED & INSTALLED NEW ANGLE IAW DWG 143N5140.040 7075 T6 FROM BAC1493-412.
